MathSciNet Relay Station
MathSciNet bibliographic data
MR1501085 11J04
Ford, Lester R. Rational approximations to irrational complex numbers. Trans. Amer. Math. Soc. 19 (1918), no. 1, 1–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement